# SDR ORJA99105

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 23-26
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAX, EMERGENCY LIGHTS REMAIN ON AT ROWS 23-26. CAME ON AT 10,000 IN DESCENT. REMOVED AND REPLACED LEFT BATTERY PACK.  SYSTEM OPS CHECK GOOD.  (M)
